# SDR CALA2019071401191

- Difficulty date: July 10, 2019
- Submitted: July 14, 2019
- Operation: Air carrier
- Aircraft: N685UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 59,471 hours, 10,957 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T3131
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK EA5380-01178 REV A RT BETWEEN STA1640 AND 1654 STR FUSELAGE SKIN FOUND 2EA CRACKS AS MARKED. REF NR LP 9130486 REPAIRED PER SRM 53-80-01 REPAIR 7. REPAIR ACCOMPLISHED HKG NR# UNJ504874. PER SRM 53-80-01 REPAIR 7 PARA 5A. INITIAL INSPECTION THRESHOLD TO OCCOUR 37500FC AFTER AC DELIVERY OR WITHIN 7500FC FROM REPAIR INSTALLATION WHICHEVER COMES LAST. PRESENT FC 10957. REPEAT INSPECTIONS TO OCCOUR EVERY 7500FC THERAFTER. PERFORM INITIAL INSPECTION THRESHOLD AT 37,500 FLIGHT CYCLES AFTER AIRPLANE DELIVERY OR WITHIN 7,500 FLIGHT.
